Facebook Pixel

Placebo pill

By November 29, 2016 - 10:18am
Rate This

I am on my placebo pills of the birth control pill Aubra that I've been on for 8 months. I take my pills everyday. I had unprotected sex for 5 seconds and he stopped because I got too scared, no ejaculation. Now yesterday was my second placebo pill had I had light bright red bleeding, only used on tampon. Than it turned to a light brown discharge at night. This morning , there was no bleeding or discharge? Was this my period? Or am I pregnant? Maybe my period will start up again?

Add a Comment1 Comments


Hello Coco123456,

Welcome to the EmpowHER community. Thank you for reaching out to us with your questions.

If you have not missed a daily active birth control pill, then you were protected.

Since this bleeding occurred during the week of placebo pills, it had to be withdrawal bleeding.

I do not know why the flow lasted only one day. Wait and see what happens. You may want to speak with your gynecologist before starting a new pack.


November 29, 2016 - 10:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!